# SDR DALA2022121308023

- Difficulty date: December 13, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 59,925 hours, 42,545 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN FLOORBEAM STA 735 X=-58 AT WING BOX AREA (WB), WHILE PERFORMING AMDS 5310-01436-01C. SUMMARY OF NRC 00249: BEAM STA 735 X=-58 AT WING BOX AREA (WB) WAS REPLACED PER B717-200 SRM 51-41-03-0G PAR 11, 51-41-02-0G, 51-41-01-0G, 51-41-02-0G PAR. 4, 51-41-05-0G PAR.8, AND 51-41-08-0G PAR.7. (LP #2536134)
